# SDR ASOA201000226

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 485 TO 581 SEAT TRACK AT RBL9.0 HAS CORROSION AT FS 495 AND GOUGES AT FS 511 (FLOOR SEAT TRACK).   REMOVE CORROSION AND GOUGES AT FS495 AND FS511. DAMAGE IS WITHIN SPECS OF REO 670-53-00-013.  COMPLIED WITH ECTC PER REO 670-53-00-013.
